# SDR UPS98825836

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3646688505
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD ACC COMP AT STA 660 BELOW STR 21R, FRAME HAS A 3 INCH CRACK NEAR RADIUS.  REMOVED AND REPLACED FRAME SECTION IAW DWG 364688 AND SRM 51-1 20-D.
